# SDR DLL16971255

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165741
- Condition: Inoperative
- Location: Cabin
- Component: 5165741
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT SIDE EMERGENCY TRACK LIGHTS DID NOT ILLUMINATE DURING TEST.  REPLACED POWER SUPPLY, OP CKS GOOD.
